BibTeX record journals/cca/ReidSV02

download as .bib file

@article{DBLP:journals/cca/ReidSV02,
  author    = {Greg Reid and
               Chris Smith and
               Jan Verschelde},
  title     = {Geometric completion of differential systems using numeric-symbolic
               continuation},
  journal   = {{ACM} {SIGSAM} Bulletin},
  volume    = {36},
  number    = {2},
  pages     = {1--17},
  year      = {2002},
  url       = {http://doi.acm.org/10.1145/581316.581317},
  doi       = {10.1145/581316.581317},
  timestamp = {Sat, 13 May 2017 23:52:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cca/ReidSV02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier